# SDR 97ZZZX2973

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 10614931
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE FIRE WARNING ON CLIMB.  TIGHTENED 8TH STAGE BLEED AIR DUCT CLAMP AND FIRE LOOP CONNECTOR.  REF:  OPERATOR CONTROL NR 97ZZZX2972.  (X)
